# SDR GTIA9700098

- Difficulty date: January 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Door
- Condition: Cracked
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - AFT PRESSURE BULKHEAD DOOR EXTERIOR SKIN HAS DEEP GOUGE AROUND ARC OF DOOR HANDLE.  REPLACE AFT PRESSURE BULKHEAD DOOR EXTERIOR SKIN IAW 51-30-2, 51-10-3, 52-10-02.  (M)
